Cisplatin Ototoxicity

Jeffrey Sirianni audioman at hctc.net
Sat May 2 15:45:31 EST 1998


I have a present patient who finished chemotherapy several months ago and a
side effect has been a bilateral, mild to moderate, sensorineural hearing
loss.  I do not have information on her chemotherapy regime, but am
guessing it was cisplatin.

Can anyone give me a brief overview on cisplatin ototoxicity, including
usual type and degree of loss, reversal of hearing loss (if any), prognosis
with amplification, and any special issues that needs to be addressed in
terms of amplification.

Thanks...

Jeff


***************************************************
* Jeff Sirianni, M.A., CCC-A                      *
* Sound Advice / R.G. Delaney, M.D.               *
* 710 Water Street / Suite 404                    *
* Kerrville, TX  78028                            *
*                                                 *
* (830) 896-1433                                  *
* (830) 896-1440 FAX                              *
*                                                 *
* audioman at hctc.net                               *
*                                                 *
* Discussion Leader of bionet.audiology Newsgroup *
***************************************************



More information about the Audiolog mailing list